Send a Message
to sasson

Comments

15

Joined

Feb 24, 2007

sasson Profile

Forums Owned

Recent Posts

Accutane and diabetes

I just googled "accutane and diabetes," and went to the first 2 websites that came up. This a quote taken from that website: "Patients with increased tendency to develop hypertriglyceridem ia include those with diabetes mellitus, obesity, increased alcohol intake and familial history." And from 2nd website: "Some patients receiving Accutane have experienced problems in the control of their blood sugar. In addition, new cases of diabetes have been diagnosed during Accutane therapy, although no causal relationship has been established."  (Mar 10, 2007 | post #11)

Will It Clear Up Pimples Other Than Cysts?

Accutane will most likely help with the kind of acne you have as well. Are you seeing a dermatologist? The best dosage will be determined according to your body weight. Give us an update, and Good luck!  (Mar 10, 2007 | post #3)

Blood tests

Thanks, Lee, for sharing that information. My doctor approved me getting my tests done there. That'll help my wallet recuperate. =)  (Mar 9, 2007 | post #6)

Cuts On Lips.

In the beginning of my course, I got major chapped lips. I used Vaseline and Aquaphor, but I had to reapply so frequently that it got annoying (and disgusting). I switched to Carmex (at any drugstore, I believe), and it works very well for me. It keeps my lips smooth without being heavy at all, and I only have to apply it 3 times a day. Good luck!  (Mar 7, 2007 | post #2)

Blood tests

Oh shoot. Please disregard my previous comment. I received another bill in the mail today, stating the bloodtest fees. It came out to at least $200. I was wrong...so...wrong . =( I think I'll try going somewhere else myself.  (Mar 6, 2007 | post #5)

I Have a Dry Nose Bleeding Problem - Moisturizer?

Vaseline or Neosporin definitely helps with dryness in the nose. I just put a very small amount on a q-tip and swab in each nostril. I do this in the morning after I wash up, and at bedtime. So far, no nosebleeds. Good luck!  (Feb 26, 2007 | post #3)

Zinc Supplements

Does anyone know whether zinc supplements really help quicken the healing process?  (Feb 26, 2007 | post #1)

Blemishes and Accutane

Thanks for your response, h_marie ~ Yes, I'm finding my oil-free foundation to be a little too drying. And I had used a little bit of Neosporin last night, and this morning, the red spots are looking a little better. I think I'll continue doing that. Thanks again, and best wishes with your second course.  (Feb 25, 2007 | post #3)

Blemishes and Accutane

Hello all ~ :) Part 1 of my post is mainly for people who wear makeup: What do you think about using liquid foundation (oil-free, of course) while on Accutane? I won't go out in public without some skin makeup right now. What are some of your experiences with using makeup while on Accutane? Did it make your breakouts worse or slowed the process of healing, or no difference? Part 2: It's been about 3 weeks since I began Accutane, and I'm breaking out a little bit, peeling a lot, and thus getting a lot of roundish red marks, which look "raw," especially on my forehead. I've tried real aloe vera gel on my skin, but it doesn't seem to help. So now I'm applying Neosporin on those spots before bedtime. I'm afraid that, in the long run, I'll break out even more because Neosporin is petroleum-based. Anyone have any other suggestions? Thanks in advance! :)  (Feb 25, 2007 | post #1)

Anyone elses skin flaky and white?

Soap, which tends to dry out the skin, is generally not the best for facial cleansing because the skin on our face is more sensitive than the skin on the rest of our body. I'd recommend using Cetaphil for face-wash and Neutrogena Oil-Free Moisturizer (and you can apply everywhere on your face, and apply extra where it's flaky). Good luck!  (Feb 24, 2007 | post #2)

headaches after 2nd day...anyone else?

I've been on generic Accutane (Claravis) for about 2.5 weeks. I take 3 pills (total 60mg) a day, and realized that I always get a headache when I take them all at once. So my doctor advised me to spread the pills out throughout the day, and said if headaches still persist, it could be a more serious problem. Fortunately, spreading it out worked for me.  (Feb 24, 2007 | post #7)

Chapstick?

carmex  (Feb 24, 2007 | post #3)

Really painfully dry/chapped lips

Have you heard of Carmex? It can be found at most drugstores. It'll say "CARMEX FOR COLD-SORES", but it's for chapped lips as well. I apply it right before I go to bed, and it's been working pretty well for me. Good luck!  (Feb 24, 2007 | post #2)